Separability and completeness for the Wasserstein distance - Archive ouverte HAL Access content directly
Journal Articles Séminaire de Probabilités XLI,, Lecture notes in mathematics Year : 2008

Separability and completeness for the Wasserstein distance

(1)
1
Not file

Dates and versions

hal-00453887 , version 1 (05-02-2010)

Identifiers

  • HAL Id : hal-00453887 , version 1

Cite

François Bolley. Separability and completeness for the Wasserstein distance. Séminaire de Probabilités XLI,, Lecture notes in mathematics, 2008, 1934, pp.371-377. ⟨hal-00453887⟩
78 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More